You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Applicationes Mathematicae
1980-1983/17/4
Numerical solution of generalized Abel integral equations by spline functions
Download
PDF
- Numerical solution of generalized Abel integral equations by spline functions
Article
Original scientific text
Title
ENG
POL
Numerical solution of generalized Abel integral equations by spline functions
Numeryczne rozwiązywanie uogólnionych równań całkowych Abela za pomocą funkcji sklejanych
Authors
R. Smarzewski
1
,
H. Malinowski
1
Affiliations
Lublin
Applicationes Mathematicae
1980-1983/17/4
Citation
Export to PBN
, Opens in new tab
Share
Pages:
677-687
Main language of publication
English
Published
1983
Exact and natural sciences
mathematics